# SDR YENA200302

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 6,925 hours, 2,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: NSA93412101
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND CABIN EMERGENCY EXIT LIGHTS INOP.  REPLACED DIODE MODULE 1158VD, OPS CHECK OF EMERGENCY LIGHTING OK PER AMM 33-51-00-710.
